MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-09-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they were trying to initiate therapy using arctic sun device s/n: (b)(6) but cannot get the pads to prime.Also, there were no blue and white stickers on the connectors.Flow 0lpm, inlet pressure (ip) was -0.2psi, circulation pump command (cpc) was 100%.Pump hours 3200.System hours 3500.Explained the pads were redesigned and no longer contain the blue and white stickers.The pads can now connect in either orientation.Stopped therapy, disconnected pads and started manual control.Flow 2lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 64%.Connected pads one at a time.Right thigh 0.9lpm, -7.0psi, circulation pump command (cpc) was 42%.Left thigh flow 2lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 50%.Right chest flow 2lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was69%.Left chest flow 0lpm, inlet pressure (ip) was -0.2psi, circulation pump command (cpc) was 100%.Flow did not improve when the left chest pad was moved to another valve set.Lot#: ngjx2433.Removed left chest pad and resumed therapy in automatic mode.Flow rate was 1.6lpm.Suggested placing a universal pad or two on the patient's left chest for adequate pad coverage.
 
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The initial reporter facility name is (b)(6).All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Initial reporter complete facility name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were trying to initiate therapy using arctic sun device s/n (b)(6) but cannot get the pads to prime.Also, there were no blue and white stickers on the connectors.Flow 0lpm, inlet pressure (ip) was -0.2psi, circulation pump command (cpc) was 100%.Pump hours 3200.System hours 3500.Explained the pads were redesigned and no longer contain the blue and white stickers.The pads can now connect in either orientation.Stopped therapy, disconnected pads and started manual control.Flow 2lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 64%.Connected pads one at a time.Right thigh 0.9lpm, -7.0psi, circulation pump command (cpc) was 42%.Left thigh flow 2lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 50%.Right chest flow 2lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was69%.Left chest flow 0lpm, inlet pressure (ip) was -0.2psi, circulation pump command (cpc) was 100%.Flow did not improve when the left chest pad was moved to another valve set.Lot# ngjx2433.Removed left chest pad and resumed therapy in automatic mode.Flow rate was 1.6lpm.Suggested placing a universal pad or two on the patient's left chest for adequate pad coverage.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23134498
Report Number1018233-2025-08531
Device Sequence Number9857671
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104(11)250115(17)260930
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number317-09-02
Device Lot NumberNGJX2433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown